# SDR SWAA020367

- Difficulty date: February 14, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 25,740 hours, 22,847 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 65C2574696A
- Part serial: 060
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT ELEVATOR DELAMINATED.  REMOVED AND REPLACED RT ELEVATOR PER MM.
